# SDR QXEA200700799

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 21,936 hours, 31,751 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 5732A
- Condition: Malfunctioned
- Location: Rudder
- Part time: 2,929 hours, 4,274 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YVR FLIGHT NR 2035 - DURING NR 2 PROP TRANSITION FROM START/FEATHER TO 1200, RUD FULL PRESS CAUTION LIGHT INTERMITTENTLY ILLUMINATED SOMETIMES STAYING ON FOR A COUPLE OF MINUTES, SOMETIMES JUST A FEW SECONDS.  REMOVED PANEL 322HR.  CLED AIR FROM NR 2 RUDDER PCU.  REPLACED NR 2 RUDDER FULL PRESSURE CAUTION SWITCH.  OPERATIOINAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
